# SDR 6CBA2017060617163

- Difficulty date: June 6, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 2,469 hours, 2,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF LEFT FLAP LOWER FORWARD SKIN CRACKED IN TWO PLACES. AT FWD LAP JOINT BETWEEN FLAP RIBS FIVE AND SIX ON THE LOWER SURFACE AND FWD LAP JOINT BETWEEN FLAP RIBS FOUR AND FIVE ON THE LOWER SURFACE.  REMOVED DAMAGES, WET INSTALLED DOUBLERS AND FILLERS IAW SRM 12-B-57-50-00-00A-664B-A FLAP LOWER SKIN CRACK SPECIAL REPAIR PROCEDURE.
